Yeah, I read some horror stories about getting off of lyrica, so I may not take any more.
Only if it gets real bad. My hubby wants me to save my last 50 tram for a souvenir. Maybe I will! I still feel bad, don't get me wrong. But, you and I both know how this is and I feel very fortunate right now. Trying to remain grateful for the chance to get let down a little softer.
I hope you're doing ok too. Last time, I quit 16 trammies a day CT. Ouch.
It was a month before I could function normally for my stepson's wedding,
Good job! The RLS and insomnia get almost everyone! Baths are really helpful. Also, very proud of you for calling your doc to say no more tram! That will help a lot. It helped me to know that I couldn't call and get a refill. Once I told my doc, it was over for me! If he calls, you might ask about clonidine. It's a BP pill and non-addictive. It helps with a lot of the WD symptoms. Just have to monitor your BP while you take it.
Let me know what your doc says. Again.....good job!
PS......You know this, but watch the Lyrica. I think it IS addictive. Also, careful if your doc calls in a benzo. I have switched addictions MANY times while in WD! It'll be over soon!
Lyrica has saved my butt. I only have a few, so they won't be a problem.
They were prescribed to me. My doc will be calling me today. I already
left him a message telling him I'm THROUGH with Ultram. No more.
If he wants to prescribe something to help, fine, but NO opiates, or anything
It can be done.
Lyrica saved my butt, it helps more than I can even say
with the RLS and depression.
I only feel tired. I know this can all change,
but I honestly feel that when we're doing
the right thing, we get help from higher places.
I do get the RLS, have before,it's the WORST. I do have multivitamins with mag and lots of really good c and b vitamins. I do have epsom salt, so I did soak in it when I felt a little RLS coming on, just a bit ago...it really does seem to help.
Yes it's insane, and I did if for a long time. That is what WD feels like. Hot, sweaty, cold, freezing and then hot again! It doesn't last forever thank goodness. The B vitamin is good. Glad you have that. I take it too. Super B it's called, I think. The mag/cal is a help for RLS, but if you don't have the RLS that's GREAT! You are dodging a big bullet! You may get it when you stop the tram completely. Heating pad is good if you have one. Glad you ate too! You'll need it for energy!
I'll check on ya later!
Nyquil was very helpful for sleep. I took a 1/4 tram and a normal dose of nyquil and went to bed, no issues. Woke up feeling a bit freaky have only taken 1/2 of a tram since.
My hubby made me something to eat, and lots of cut up veggies.
I took a B stress complex, but don't have any mag/cal yet, kinda broke
for all the store stuff.
I am on my ritalin, not sure if it helps or hurts. It does seem to keep
me a bit more positive.
It's become VERY obvious my family wants me to succeed with this.
I am a bit sweaty, then cold. Weepy. But OK. I will make it through this.
I want to. To go through this ever again would be just insane, and I know it.